advertisement
Question
Posted by: Anonymous | 2009/06/13

Blemishes after ditching the Pill

Hi,

I was on Melodene for about 4 yrs but stopped taking it about 2 months ago because I was concerned it may have been causing hair-loss. My skin has been breaking out since then and I' d like to know if my body' s just adjusting to not being on the Pill and, if so, how long it will take to clear up?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I am not sure if the acne break-out is due to you not taking Melodene anymore and I therefore, suggest that you make an appointment with a dermatologist, as they have specialised knowledge.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement